Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 11, 2011, 1:48 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 1:48 AM CDT (06:48 UTC)
- Expired
- Apr 11, 2011, 2:45 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 168 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:24 AM CDT | TSTM WND DMG | Rattan, OK | 2 SIGNS BLOWN OVER...4 INCH DIAMETER TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3641 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS54 KTSA 110648
SVRTSA
OKC023-127-110745-
/O.NEW.KTSA.SV.W.0058.110411T0648Z-110411T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
148 AM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 245 AM CDT
* AT 146 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
BOSWELL...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BOSWELL...SOPER...GOODLAND...HUGO...KENT...MESSER...SAWYER...
ANTLERS...KELLOND...FORT TOWSON...MOYERS...KOSOMA...RATTAN...
OLETA...DUNBAR...SNOW AND CLOUDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3388 9554 3394 9558 3387 9582 3394 9594
3400 9595 3417 9588 3417 9579 3437 9579
3452 9573 3452 9568 3459 9567 3459 9561
3431 9503 3424 9504 3424 9513 3394 9515
3396 9523 3389 9526 3386 9534 3386 9546
TIME...MOT...LOC 0648Z 222DEG 47KT 3384 9586
$$3 follow-up statements
822
WWUS54 KTSA 110717
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT MON APR 11 2011
OKC023-127-110745-
/O.CON.KTSA.SV.W.0058.000000T0000Z-110411T0745Z/
CHOCTAW OK-PUSHMATAHA OK-
217 AM CDT MON APR 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHWESTERN PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES...
AT 216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPEER...MOVING
NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DELA...
APPLE...MOYERS...KOSOMA...RATTAN...OLETA...FINLEY...CORINNE...
EUBANKS...SOBOL...DUNBAR...SNOW AND CLOUDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3424 9513 3408 9516 3401 9533 3398 9546
3409 9573 3417 9579 3437 9579 3452 9573
3452 9568 3459 9567 3459 9561 3431 9503
3424 9504
TIME...MOT...LOC 0718Z 222DEG 49KT 3415 9551
$$751
WWUS54 KTSA 110731
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 AM CDT MON APR 11 2011
OKC023-110742-
/O.CAN.KTSA.SV.W.0058.000000T0000Z-110411T0745Z/
CHOCTAW OK-
231 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY IS
CANCELLED...
LAT...LON 3416 9544 3418 9558 3436 9563 3446 9556
3453 9548 3431 9503 3424 9504 3424 9513
3417 9515
TIME...MOT...LOC 0732Z 222DEG 49KT 3428 9534
$$
OKC127-110745-
/O.CON.KTSA.SV.W.0058.000000T0000Z-110411T0745Z/
PUSHMATAHA OK-
231 AM CDT MON APR 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN PUSHMATAHA COUNTY...
AT 229 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLETA...MOVING
NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SNOW AND
CLOUDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3416 9544 3418 9558 3436 9563 3446 9556
3453 9548 3431 9503 3424 9504 3424 9513
3417 9515
TIME...MOT...LOC 0732Z 222DEG 49KT 3428 9534
$$209
WWUS54 KTSA 110742
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT MON APR 11 2011
OKC127-110752-
/O.EXP.KTSA.SV.W.0058.000000T0000Z-110411T0745Z/
PUSHMATAHA OK-
242 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY
EXPIRES AT 245 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM.
LAT...LON 3416 9544 3418 9558 3436 9563 3446 9556
3453 9548 3431 9503 3424 9504 3424 9513
3417 9515
TIME...MOT...LOC 0742Z 222DEG 49KT 3438 9523
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:54 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 10, 11:54 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1154 PM CDT SUN APR 10 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. COLD FRONT ABOUT TO MOVE ACROSS THE NORTHEAST OKLAHOMA TAF SITES WITH SCATTERED SHOWERS AND THUNDERSTORMS OCCURRING IN ADVANCE OF THE FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT KMLC...KXNA... KFYV AND KFSM FOR THE NEXT SEVERAL HOURS AS THE COLD FRONT ADVANCES THROUGH THE AREA. BRIEF PERIODS OF IFR AND MVFR CONDITIONS CAN BE EXPECTED WITH THE THUNDERSTORMS. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .PREV DISCUSSION... /ISSUED 757 PM CDT SUN APR 10 2011/ UPDATE... FORECAST WAS UPDATED TO INCLUDE TORNADO WATCH AND TO ADJUST POPS THIS EVENING BASED ON LATEST SHORT-TERM MODEL GUIDANCE. SEE DISCUSSION BELOW. DISCUSSION... THE DRYLINE HAS FOR ALL INTENT AND PURPOSES STALLED JUST TO THE SOUTH AND EAST OF TULSA AND POINTS BACK TO THE SOUTHWEST. THE DRYLINE STILL HAS SOME EASTWARD MOVEMENT ON THE NORTHERN END UP TOWARD THE MIAMI AREA. CELLS THAT HAVE GONE UP ALONG THE DRYLINE SO FAR THIS EVENING HAVE NOT BEEN IMPRESSIVE...THERE HAS BEEN SOME CELL SPLITS...BUT SO FAR NOT MUCH MOVEMENT OFF OF THE BOUNDARY AS OF YET. IF A RIGHT MOVER CAN MATERIALIZE...AN ISOLATED TORNADO COULD OCCUR. NOW TO THE QUESTION OF CONVECTIVE CHANCES. THE LATEST SHORT-TERM MODEL GUIDANCE SUGGESTS THAT THE ONGOING ACTIVITY WILL REMAIN WIDELY SCATTERED INTO THE EVENING. CONVECTION NOW ORGANIZING OVER NORTH CENTRAL TX...IN ASSOCIATION WITH THE APPROACH OF THE UPPER TROUGH OVER WEST TX...WILL BECOME MORE LINEAR IN NATURE AND LIFT NORTHEAST INTO SOUTHEAST OK LATE THIS EVENING...AND INTO NW AR MAINLY AFTER MIDNIGHT. I HAVE LOWERED POPS OVER NW AR THIS EVENING BASED ON THIS REASONING. LACY && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Apr 11, 1:24 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 124 AM CDT MON APR 11 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 123 AM CDT MON APR 11 2011 ...TORNADO WATCH UNTIL 3 AM... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST OF A WITTER ARKANSAS TO BOSWELL OKLAHOMA LINE ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SURFACE COLD FRONT CONTINUE TO MOVE ACROSS EASTERN OKLAHOMA TONIGHT. AHEAD OF THE BOUNDARY...AMPLE LIFT AND INSTABILITY HAS RESULTED IN A LINE OF STORMS...SOME SEVERE THAT HAVE PRODUCED LARGE HAIL. THE RISK WILL CONTINUE OVER THE NEXT FEW HOURS ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE FRONT CONTINUES TO MOVE EAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MONDAY...HIGH FIRE DANGER POTENTIAL TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL KEEP THE FIRE DANGER HIGH AND NEAR VERY HIGH WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA. A HIGH OR VERY HIGH FIRE DANGER WILL CONTINUE THROUGH MUCH OF NEXT WEEK DUE TO THE ONGOING DRY CONDITIONS. THUNDERSTORM CHANCES WILL INCREASE LATE WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AT THIS TIME...THE SEVERE RISK APPEARS LOW. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 11:40 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT SUN APR 10 2011
OKZ049-073-075-110530-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1140 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 1140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST
OF HAILEYVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...GOWEN...
HARTSHORNE...HAILEYVILLE...DOW AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. BE ALERT IN CASE THE ADVISORY IS UPGRADED TO A
WARNING.
LAT...LON 3459 9568 3459 9579 3466 9585 3503 9547
3466 9521 3453 9568
TIME...MOT...LOC 0440Z 238DEG 42KT 3464 9569
LACYSpecial weather statement, Apr 11, 12:16 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT MON APR 11 2011
OKZ072-074>076-110545-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
1216 AM CDT MON APR 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 1216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MCCURTAIN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...MCCURTAIN...KEOTA...
SALLISAW...GANS...MULDROW...ROLAND...BRUSHY...SHADY POINT...MILTON...
PANAMA...BOKOSHE...SPIRO AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3562 9475 3540 9446 3503 9473 3497 9493
3509 9509
TIME...MOT...LOC 0516Z 219DEG 56KT 3513 9491Special weather statement, Apr 11, 12:48 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1248 AM CDT MON APR 11 2011
ARZ002-110615-
CARROLL AR-
1248 AM CDT MON APR 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CARROLL
AT 1248 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRANDVIEW TO 3 MILES WEST OF CABANAL TO 9 MILES
SOUTHWEST OF METALTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...DENVER...
BERRYVILLE...GREEN FOREST...METALTON...RUDD...CONNOR...CABANAL...
RULE...COIN...URBANETTE AND GRANDVIEW.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3614 9352 3629 9361 3632 9377 3650 9360
3650 9330 3649 9329 3636 9329
TIME...MOT...LOC 0548Z 219DEG 45KT 3645 9361 3629 9357
3612 9360Special weather statement, Apr 11, 12:56 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT MON APR 11 2011
ARZ010-011-019-020-110630-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1256 AM CDT MON APR 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...EASTERN CRAWFORD AND SOUTHWESTERN
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 1257 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
RUDY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...HICKS...PARADISE...
PINEY...TAFT...BIDVILLE...MULBERRY...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...
CASS...REDDING...WESLEY...COMBS...BRASHEARS...PATRICK...DELANEY...
CROSSES...WINSLOW...BLACKBURN...BRENTWOOD...WYOLA...ARNETT...
DURHAM...MOUNTAINBURG...ALMA...CHESTER...DYER...RUDY...LEE CREEK...
LOCKE AND MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3541 9422 3571 9437 3606 9391 3565 9369
3560 9369
TIME...MOT...LOC 0557Z 224DEG 47KT 3555 9422Local storm report, Apr 11, 1:01 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/10/2011 E1.50 INCH WASHINGTON AR BROADCAST MEDIA
HWY 265 AND HAPPY HOLLOW RD
&&
PBSSpecial weather statement, Apr 11, 1:01 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT MON APR 11 2011
ARZ019-029-OKZ072-076-110630-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
101 AM CDT MON APR 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 101 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BOKOSHE...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...GANS...MULDROW...
ROLAND...SHORT...MOFFETT...POTEAU...SHADY POINT...CAMERON...MILTON...
PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...
BRADEN...COWLINGTON...ARKOMA...MILL CREEK...UNIONTOWN...FORT SMITH...
HACKETT...GREENWOOD...BARLING...JENSON...EXCELSIOR...BONANZA...JENNY
LIND...RYE HILL...CENTRAL CITY...VAN BUREN AND DORA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3499 9479 3515 9491 3521 9486 3522 9481
3526 9481 3564 9448 3523 9413
TIME...MOT...LOC 0601Z 229DEG 52KT 3515 9475The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:10 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Apr 10, 8:53 PM CDT | Special Weather Statement | TSA | Wagoner | 37 min |
| Apr 10, 9:35 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 25 min |
| Apr 10, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 22 min |
| Apr 10, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 41 min |
| Apr 10, 10:14 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Apr 10, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 34 min |
| Apr 10, 10:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
| Apr 10, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 30 min |
| Apr 10, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 31 min |
| Apr 10, 11:22 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| Apr 10, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 46 min |
| Apr 10, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Apr 11, 12:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Apr 11, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 22 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.